# SDR 02FDEA00495

- Difficulty date: July 16, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 37,629 hours, 7,565 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LEVEL 2 -AIL DEFECT DISAG- ALERT ILLUMINATED DURING FLAP/SLAT RETRACTION ON T/O.  RECYCLED FLAPS IAW QRH.  ALERT EXTINGUISHED MOMENTARY THEN REAPPEARED AFTER FLAP/SLAT RETRACTION.
